Bad symptoms lately

by Loraine van Vuuren
(Gold Coast, Australia)

Hi Wray, I have been using a 10% natural progesterone cream from the Menopause centre in Sydney and for the last 2 and a half months went over to using Natpro.

I felt good and slept well in the beginning but have been having bad symptoms lately. I use about 1 to 2 teaspoons of Natpro but am really not feeling well... light headaches, not sleeping well and light depression and irritability. Do I need to use more cream or could it be that I am becoming progesterone dominant or having too much progesterone?

I also never stop having a discharge, brown and then blood like a normal period. I am 46 and in peri-menopause so I never take a break off the cream, use it every day.

Please advise me what to do... Many thanks.

Comments for Bad symptoms lately

Click here to add your own comments

May 30, 2011
Bad symptoms lately
by: Wray

Hi Lorraine I can't remember how much of the 10% cream you were using. This would make a difference. If it was only 20-40mg/day, using 1 to 2 teaspoons of Natpro would give you oestrogen dominance. As you're using far more progesterone. The same applies if you were using much more with the 10% cream, dropping to the ±170 to 330mg you are currently using. Finally it could be the progesterone in the Natpro is being absorbed better. The symptoms you describe are all caused by Oestrogen Dominance. Peri-menopause is such a difficult time, our periods coming and going when they feel like it. The only thing I can suggest is use more progesterone. I have found 400mg/day stops bleeding. But no amount of progesterone will regulate a cycle once in P-M. Please come back to me on how much progesterone you were getting with the 10% cream, and it's contents if possible. It could be you weren't absorbing the progesterone very well. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...